# SDR UIEA2024050500333

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ladder
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CREW LADDER #1 STEP FOUND CRACK (COUNT FROM BOTTOM)( #1 STEP REPAIRED AS PER RI-25-00-16893 REV.A. NO FURTHER DEFECTS NOTED. )
